| Catalog Number |
0006400 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the test well image in question on the testing instrument and determined that the test well image was visually negative.
Event or Problem Description
On (b)(6) 2017, it was determined that a customer event of unexpected negative well result when using anti-a (murine monoclonal) series 1 on a galileo instrument was to be reported.Customer testing of the blood sample in question was on (b)(6) 2017.